Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 67, NWS Cleveland, OH

June 25, 2014Lake County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 25, 2014, 11:04 AM EDT for Lake County, Ohio. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Jun 25, 2014, 11:04 AM EDT (15:04 UTC)
Expired
Jun 26, 2014, 12:12 AM EDT
In force
13 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Lake County, OH

The radar

The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 9.42 ft at Jun 25, 2014, 2:00 AM EDT.

actionminormoderate5101506/2506/2606/27
Action stage
8 ft
Minor stage
12.5 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WGUS41 KCLE 251504
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1104 AM EDT WED JUN 25 2014

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  GRAND RIVER AT PAINESVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-252304-
/O.NEW.KCLE.FL.W.0067.140625T1504Z-140626T0412Z/
/PNVO1.1.ER.140625T1410Z.140625T1600Z.140625T2212Z.NO/
1104 AM EDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GRAND RIVER AT PAINESVILLE
* FROM THIS MORNING UNTIL LATE TONIGHT
* AT 10:30 AM WEDNESDAY THE STAGE WAS...8.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8.0 FEET 
* FORECAST...THE RIVER WILL RISE TO 9.2 FEET MIDDAY AND THEN FALL
  BELOW FLOOD STAGE BY LATE AFTERNOON. 
* AT 8.5 FEET...LOW LAND FLOODING ADJACENT TO THE RIVER IN THE 
  METROPARK LIKELY. VROOMAN ROAD INUNDATED. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$
2 follow-up statements
143 
WGUS81 KCLE 251827
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
227 PM EDT WED JUN 25 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  HURON RIVER NEAR MILAN
  VERMILION RIVER NEAR VERMILION

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  GRAND RIVER AT PAINESVILLE
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC043-251857-
/O.CAN.KCLE.FL.W.0065.000000T0000Z-140626T1337Z/
/MILO1.1.ER.140625T1257Z.140625T1515Z.140625T1715Z.NO/
227 PM EDT WED JUN 25 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE HURON RIVER NEAR MILAN.
* AT  1:30 PM WEDNESDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:15 PM WEDNESDAY.
* FORECAST...THE RIVER WILL FALL TO 14.9 FEET BY THURSDAY MORNING.

&&

LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265


$$

OHC043-093-251857-
/O.CAN.KCLE.FL.W.0066.000000T0000Z-140626T0600Z/
/VERO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
227 PM EDT WED JUN 25 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE VERMILION RIVER NEAR VERMILION.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 7.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.0 FEET.  THE 
  RIVER WILL FALL TO 6.9 FEET BY TONIGHT.


&&

LAT...LON 4141 8238 4143 8235 4138 8226 4129 8234
      4128 8243 4137 8236             

$$

OHC093-260227-
/O.EXT.KCLE.FL.W.0063.000000T0000Z-000000T0000Z/
/ELRO1.1.ER.140625T0042Z.140626T0000Z.000000T0000Z.NO/
227 PM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 12.6 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.9 FEET BY THIS EVENING 
  THEN BEGIN FALLING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.


&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC085-260227-
/O.EXT.KCLE.FL.W.0067.000000T0000Z-140626T1000Z/
/PNVO1.1.ER.140625T1410Z.140625T1700Z.140626T0400Z.NO/
227 PM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE.
* AT  1:30 PM WEDNESDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE 
  TONIGHT.
* AT 8.5 FEET...LOW LAND FLOODING ADJACENT TO THE RIVER IN THE 
  METROPARK LIKELY. VROOMAN ROAD INUNDATED. 


&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC075-169-260227-
/O.CON.KCLE.FL.W.0062.000000T0000Z-000000T0000Z/
/KILO1.2.ER.000000T0000Z.140625T0730Z.000000T0000Z.NO/
227 PM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 17.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO A STAGE OF 17.0 FEET BY THURSDAY 
  MORNING.
* AT 18.0 FEET...SEVERAL HOMES THREATENED IN THE TOWN OF KILLBUCK. 
  NORTH MAIN, JEFFERSON, AND WATERS STREETS INUNDATED. NORTH AND 
  SOUTHERN PORTIONS OF TOWN THREATENED. MANY LOCAL AND COUNTY ROADS 
  FLOODED INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621.
* AT 17.0 FEET...PRIVATE PROPERTY ON WATER STREET IN THE VILLAGE OF 
  KILLBUCK FLOODED.  SEVERAL COUNTY AND LOCAL ROADS IMPASSABLE 
  INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621. 
  


&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$
449 
WGUS81 KCLE 260159
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
959 PM EDT WED JUN 25 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  GRAND RIVER AT PAINESVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-260959-
/O.EXT.KCLE.FL.W.0063.000000T0000Z-140626T2217Z/
/ELRO1.1.ER.140625T0042Z.140625T1700Z.140626T1617Z.NO/
959 PM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  9:00 PM WEDNESDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THURSDAY 
  AFTERNOON.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC085-260229-
/O.CAN.KCLE.FL.W.0067.000000T0000Z-140626T1000Z/
/PNVO1.1.ER.140625T1410Z.140625T1700Z.140625T2226Z.NO/
959 PM EDT WED JUN 25 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE GRAND RIVER AT PAINESVILLE.
* AT  9:30 PM WEDNESDAY THE STAGE WAS 7.6 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FELL BELOW FLOOD STAGE AT  6:26 PM WEDNESDAY.
* FORECAST...THE RIVER WILL FALL TO 5.7 FEET BY FRIDAY MORNING.
* AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE 
  METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC075-169-260959-
/O.CON.KCLE.FL.W.0062.000000T0000Z-000000T0000Z/
/KILO1.2.ER.000000T0000Z.140625T0730Z.000000T0000Z.NO/
959 PM EDT WED JUN 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  9:00 PM WEDNESDAY THE STAGE WAS 17.2 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO A STAGE OF 15.6 FEET BY FRIDAY 
  MORNING.
* AT 18.0 FEET...SEVERAL HOMES THREATENED IN THE TOWN OF KILLBUCK. 
  NORTH MAIN, JEFFERSON, AND WATERS STREETS INUNDATED. NORTH AND 
  SOUTHERN PORTIONS OF TOWN THREATENED. MANY LOCAL AND COUNTY ROADS 
  FLOODED INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621.
* AT 17.0 FEET...PRIVATE PROPERTY ON WATER STREET IN THE VILLAGE OF 
  KILLBUCK FLOODED.  SEVERAL COUNTY AND LOCAL ROADS IMPASSABLE 
  INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621. 
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 25, 9:45 AM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 25, 9:45 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
945 AM EDT WED JUN 25 2014

.SYNOPSIS...
A WEAK FRONT OVER THE AREA THIS MORNING WILL PUSH SOUTH TOWARDS THE
OHIO VALLEY BY THIS AFTERNOON. HIGH PRESSURE LOCATED NORTH OF THE
GREAT LAKES WILL BUILD TO THE EASTERN GREAT LAKES THROUGH FRIDAY
THEN TO NEW ENGLAND THROUGH SATURDAY. A WARM FRONT WILL LIFT NORTH
ACROSS THE AREA FROM SATURDAY NIGHT INTO SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WILL GO AHEAD AND CANCEL THE FLASH FLOOD WATCH FOR THE AREA SINCE
PRECIPITATION IS PULLING SLOWLY OUT TO THE EAST AND THE THREAT FOR
HEAVY RAIN HAS ENDED.

OTHERWISE...RAIN WILL TAKE ITS TIME GETTING OUT OF THE EASTERN
PORTIONS OF THE FORECAST AREA ALONG WITH THE LOWER CEILINGS. MADE
SOME HOURLY ADJUSTMENTS TO TEMPERATURES TO REFLECT CURRENT TRENDS.
OTHERWISE...NO MAJOR CHANGES WITH THIS UPDATE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
SCATTERED CLOUDS WILL LINGER INTO TONIGHT AS THE FRONT PUSHES SOUTH.
HIGH PRESSURE LOCATED NORTH OF THE GREAT LAKES WILL BUILD SE FROM
THURSDAY INTO FRIDAY WITH DRY CONDITIONS EXPECTED. THERE MAY BE A
LOW CHANCE OF SHOWERS IN NW PA ON THURSDAY AS A TROUGH LINGERS.
OTHERWISE THE AIR MASS WILL BE MUCH LESS HUMID TO END THE WEEK WITH
HIGHS IN THE MID TO UPPER 70S ON THURSDAY AND NEAR 80 ON FRIDAY.

MOISTURE STARTS TO SPREAD NORTH TOWARDS THE AREA OVER THE WEEKEND
BUT MODELS HAVE SLOWED DOWN THE ARRIVAL. LOWERED POPS ON SATURDAY
WITH MAINLY JUST A CHANCE OF THUNDERSTORMS IN THE WEST.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
THE LONG TERM PERIOD BEGINS ON SUNDAY WITH BOTH THE ECMWF AND THE
GFS SHOWING AN UPPER RIDGE ACROSS THE OHIO VALLEY AND EASTERN GREAT
LAKES WITH A DEEP CLOSED LOW OVER SOUTHERN MANITOBA AND
SASKATCHEWAN. AT THE SURFACE HIGH PRESSURE WILL EXTEND ALONG THE
ATLANTIC COAST WHILE LOW PRESSURE WILL BE IN CENTRAL CANADA. A WARM
FRONT WILL EXTEND SOUTHEAST FROM THE LOW ACROSS THE GREAT LAKES INTO
NRN OHIO. WHILE BOTH MODELS MOVE THE UPPER LOW SLOWLY EAST ACROSS
CANADA...THEY DIFFER ON THE RESULTING UPPER PATTERN ACROSS THE OHIO
VALLEY WITH THE ECMWF MORE ZONAL ALTHOUGH SLIGHTLY DIVERGENT WHILE
THE GFS DEVELOPS MORE OF AN UPPER TROF INTO THE UPPER MIDWEST. WITH
A MODERATE AMOUNT OF AVAILABLE MOISTURE IN PLACE WOULD EXPECT THE
SAME RESULT IN THAT BOTH UPPER PATTERNS WOULD SUPPORT AT LEAST
SCATTERED DIURNAL CONVECTION.  BY TUESDAY EVENING BOTH MODELS SHOW
LOWERING HEIGHTS IN THE AREA WITH THE SURFACE PROGS SUGGESTING A
COLD FRONT WILL DROP INTO THE AREA. THIS TOO WOULD SUPPORT
CONVECTION.  ON BALANCE WILL HAVE SCATTERED SHOWERS AND
THUNDERSTORMS IN THE FORECAST THROUGH MUCH OF THE LONG TERM. TEMPS
WILL BE ABOVE NORMAL TO START BUT WILL DROP BACK TO NEAR NORMAL MID
WEEK.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
WEAK COLD FRONT REMAINS TO OUR NORTHWEST WITH TROF EXTENDING SOUTH
THROUGH THE AREA. VERY MOIST AIR MASS STILL ACROSS N CNTRL AND NERN
OHIO INTO NWRN PA WHILE DRYING IS MOVING IN FROM THE WEST. SHOWERS
STILL EXPECTED KCLE AND POINTS EAST THROUGH THE MORNING HOURS.
DURING THE MORNING THE COLD FRONT SHOULD MOVE EAST OF THE AREA
ALTHOUGH WIDESPREAD IFR BEHIND THE FRONT WILL LIKELY AFFECT MUCH
OF THE AREA BEFORE CONDITIONS IMPROVE THROUGH MVFR TO VFR MOST
PLACES MID/LATE AFTERNOON. EXPECTING WIDESPREAD MVFR AND IFR CIG
AND VISIBILITY RESTRICTIONS THROUGH MID MORNING...SLOWLY IMPROVING
INTO THE AFTERNOON. EXPECT CONDITIONS TO DROP BACK TO MVFR/IFR IN
FOG OVERNIGHT INTO THURSDAY MORNING.

OUTLOOK...NON VFR POSSIBLE THURSDAY THRU FRI IN SCT SHOWERS AND
THUNDERSTORMS AS WELL AS OVERNIGHT/MORNING FOG/MIST.

&&

.MARINE...
A WEAK COLD FRONT WILL TURN WINDS NORTH/NORTHWEST TODAY THROUGH
THURSDAY WHICH COULD BUMP WAVES UP ON THE SOUTH SHORE TO AT LEAST
THREE FEET. AFTER THURSDAY HOWEVER HIGH PRESSURE BUILDS IN FROM THE
NORTH FOR WHAT LOOKS LIKE A TRANQUIL PERIOD ON THE LAKE THROUGH
SUNDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KEC
NEAR TERM...LOMBARDY
SHORT TERM...KEC
LONG TERM...TK
AVIATION...TK
MARINE...TK
Hazardous weather outlook, Jun 25, 4:51 AM EDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
451 AM EDT WED JUN 25 2014

OHZ010>014-020>023-029>033-038-047-089-PAZ001>003-260900-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
451 AM EDT WED JUN 25 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME ALTHOUGH REPORTS
OF RECENT RAINFALL OR FLOODING ARE APPRECIATED.

OHZ003-006>009-017>019-027-028-036-037-260900-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-MARION-MORROW-
451 AM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME ALTHOUGH REPORTS
OF RECENT RAINFALL OR FLOODING ARE APPRECIATED.

LEZ061-142>149-162>169-260900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
451 AM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:05 PM EDTFlash Flood WarningCLEHolmes10 hr
Jun 24, 8:45 PM EDTAreal Flood WarningCLEAshtabula, Geauga, Lake12 hr
Jun 24, 9:40 PM EDTRiver Flood WarningCLELorain7 days
Jun 24, 10:30 PM EDTAreal Flood AdvisoryCLEAshland, Knox, Richland6 hr
Jun 24, 11:57 PM EDTRiver Flood WarningCLELake7 days
Jun 25, 1:48 AM EDTAreal Flood AdvisoryCLEHuron8 hr
Jun 25, 4:20 AM EDTAreal Flood WarningCLEKnox6 hr
Jun 25, 4:28 AM EDTAreal Flood AdvisoryCLEAshland, Richland6 hr
Jun 25, 4:40 AM EDTRiver Flood WarningCLEErie28 hr
Jun 25, 5:59 AM EDTAreal Flood WarningCLEHolmes8 hr
Jun 25, 8:48 AM EDTAreal Flood WarningCLEAshtabula, Geauga, Lake, Trumbull12 hr
Jun 25, 9:32 AM EDTAreal Flood AdvisoryCLECuyahoga, Huron, Lorain, Mahoning, Medina, Portage and 2 more6 hr
Jun 25, 10:11 AM EDTAreal Flood AdvisoryCLEKnox6 hr
Jun 25, 1:39 PM EDTAreal Flood AdvisoryCLEHolmes3 hr
Jun 25, 4:58 PM EDTAreal Flood AdvisoryCLELucas, Wood3 hr

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.